# SDR TRAX200600326

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AFT BRACKET CRACKED AT FS 484.00 AND LBL36   REMOVED AND REPLACE FS 484 LBL36 OTBD CLIP   ALL WORK PER CRJ200, SRM51-42-12  JOB COMPLETED RI17912  (CLOSED)
